Systemic diseases When nephropathy, hepatobiliary disease, diabetes, tuberculosis, chronic bronchitis and other causes of systemic dysfunction, often have tinnitus symptoms, the characteristics of which are the same as the tinnitus caused by drug poisoning, are high-pitched, bilateral. This tinnitus usually disappears with the recovery of the above diseases. In addition, there is information that tinnitus may be a precursor to coronary heart disease. According to statistics, in patients with tinnitus with coronary heart disease, 86.7% of patients have first-onset tinnitus than angina, and 8.6% of patients have angina and tinnitus at the same time. This is because the cochlea is more sensitive to ischemia and hypoxia. Experts pointed out that tinnitus can be an important indicator of early heart disease. Therefore, a middle-aged and elderly person who does not have symptoms of tinnitus should suddenly check his blood lipids, blood pressure and electrocardiogram in order to determine whether he has a hidden heart disease. Some people have long-term tinnitus, but if the earrings are aggravated in the near future, the heart should also be examined.
Physical weakness This kind of tinnitus has no organic lesions, often caused by insufficient blood vessel tension and local blood supply. Chinese medicine believes that it is a manifestation of kidney deficiency.
Neurasthenia This kind of tinnitus has a high and low tone, mostly bilateral, often accompanied by headache, dizziness, insomnia, and more dreams. This kind of tinnitus is also related to depression, and adjusting mood can make it better.
Patients with ear diseases have a history of ear disease, and tinnitus tends to increase at night. According to different lesions, it is divided into conductive tinnitus and sensory tinnitus. Conductive tinnitus can occur when there are sputum, foreign body, swelling of inflammation, obstruction of eardrum, invagination, perforation, middle ear effusion or infection, and otosclerosis. This kind of tinnitus often occurs on one side of the lesion, and the pitch is low, such as “rumbling sound”, “bombing sound”, “squeaking sound”. The sensory part of the ear is the inner ear cochlea, such as inner ear turbulence, edema, acoustic neuroma, etc., will stimulate the inner ear cochlea to produce tinnitus. This kind of tinnitus is mostly bilateral, and the sound is high, such as humming or snoring, and the tinnitus is often intermittent.
Cervical disease When a neck tumor or other neck disease compresses the carotid artery, it can cause tinnitus on the affected side. Tinnitus is characterized by persistence, low-pitched tone, and the degree of tinnitus can vary with body position.
Drug poisoning damage to the inner ear nerve large doses of quinine, quinidine, chloroquine and other drugs, can cause severe tinnitus, but will improve after stopping the drug, and does not affect hearing. Gentamicin, streptomycin, kanamycin and other drugs, damage to the auditory nerve and vestibular nerve, tinnitus can occur, if not stopped in time, can quickly develop into deafness, and difficult to recover. Tinnitus caused by drug allergy or poisoning is often high-pitched and bilateral.
In addition, menopausal syndrome can also cause tinnitus, especially in people with poor sleep. However, there are also a few patients with tinnitus whose etiology is unknown and needs regular observation and examination. In particular, patients with high-pitched tinnitus on one side should go to the regular hospital for neurology and ENT examinations in order to get accurate and timely diagnosis and treatment.
Jinghao medical hearing aid reminder: hearing aids need to be professionally “fitted”, it is very important to choose a professional hearing aid fitting center and hearing aid fittings! All patients and friends have any hearing problems can call the Jinghao medical consultation, or personally Come to the fitting center experience. Hearing aid free consultation phone: +86-18566295705
You can also scan our WeChat public account for more information about hearing.
Link：Causes of tinnitusREF: Hearing Aids, ITE hearing aids, Digital Hearing Aids
The article comes from the Internet. If there is any infringement, please contact [email protected] to delete it.